Please use this identifier to cite or link to this item:
Title: The mathematics of filtering and its applications
Authors: Messina, E
Date, P
Issue Date: 2014
Publisher: Springer Netherlands
Citation: Journal of Mathematical Modelling and Algorithms in Operations Research, 13 (1): 1-2, (March 2014)
Description: This article is a special issue editorial.
ISSN: 1570-1166
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf80.53 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.